# SDR SWIA202310230816

- Difficulty date: August 16, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM AT F.S 333.00 HAS CORROSION ON THE UPPER SURFACE AT RBL36.   (C-CHECK RO 10/21/2023)   COMPLIED WITH THE REO REPAIR STEPS ON CROSS BEAM RBL36 REF REO 601R-53-21-3646 REV -- DATE 2023-09-11,COMPLIED WITH 51-900-1003-SKY
